YYYY@YYYY I am in Egypt and suffering from wind and diarrhea with some physical weakness (not muscular, just lack of energy). There is no pain though a little soreness below the belly button level sometimes. I get very hot when I eat (but I am making myself eat a little every day though I have no apetite). Thre is no pain or swelling around the necks or under the arms. I have been travelling in India & South East Asia for three years and have suffered stomach complaints maybe 8 times. The first time, in India, was a direct result of drinking tap water and the doctor, prescribed Ciproflaxin (which my own research on the net also pointed to). The symptoms ceased almost immediately and at the end of the course I was recovered. Cipro is well known among travellers and is taken by them as a single dose of 2 x 500mg capsules. I have treated myself this way over the last few years and very effectively. However there was another occassion in India when this single dosage had no effect and the local chemist recommended acombination of Metronidazole & Tinidazole (yellow tablets). Apparently the whole town was down with the same symptoms as me and both the cause (contamination of rain water during the monsoon) and the treatment were an annual occurence. The treatment was completely effective. The chemist explained at that time that the cause was amoebic rather than bacterial. Now I find myself suffering again in Cairo, though the symptoms are somewhat strange. There is continual nausea and wind but no diarrhoea, at least not in the sense of the continual need to empty the bowels (though the stools are extremely loose and watery). Most of the air is expelled through the mouth. I took the double dose of cipro the night before last, hoping that the symptoms would dissipate but that is not the case. I did not continue with the cipro (I understand that some cipro regimes extend for 5 days at 1000mg a day). I am wondering if I should 1. hold on and do nothing (I am making sure I constanly rehydrate with rehydration crystals) 2. Start a 5 day course of cipro 3. Switch to an anti amoebic In the past I have used cipro to speed up recovery at those times when I did not have the luxury of languishing for days in a sick bed. I do not have a lot of faith in the dcctors here and feel I can sort this out myself by asking expert advice. I can research the treatments but I do not understand the strange symptoms that I have. They are however mild and I continue to function though the continual nausea is hard to bear and I tire quickly.